Alert archive / Oregon / Gale Warnings in 2016
Gale Warning 23, NWS Medford, OR
NWS Medford, OR issued this gale warning at Mar 10, 2016, 6:38 AM PST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2016, 6:38 AM PST (14:38 UTC)
- Expired
- Mar 10, 2016, 8:52 AM PST
- In force
- 2 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
040 WHUS76 KMFR 101438 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 638 AM PST THU MAR 10 2016 ...HAZARDOUS SEAS CONTINUE THROUGH THE MORNING... .HAZARDOUS VERY STEEP SEAS AND GUSTY WINDS CONTINUE THIS MORNING BEHIND A STRONG FRONT. WINDS AND SEAS ARE EXPECTED TO DIMINISH TONIGHT INTO FRIDAY MORNING...BUT A NEW SERIES OF STRONG STORMS ARE EXPECTED THIS WEEKEND. MARINERS ARE URGED TO EXERCISE EXTREME CAUTION OR REMAIN IN PORT UNTIL THIS PERIOD OF STORMY WEATHER ENDS. PZZ350-370-110345- /O.NEW.KMFR.GL.W.0023.160310T1438Z-160310T1700Z/ /O.CON.KMFR.SE.W.0028.000000T0000Z-160311T0000Z/ /O.CON.KMFR.SW.Y.0039.160311T0000Z-160311T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 638 AM PST THU MAR 10 2016 ...GALE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 PM THIS AFTERNOON... * WINDS: SOUTHWEST GALES 30 TO 35 KT THIS MORNING DECREASING TO 20 TO 25 KT LATER THIS MORNING. * SEAS: WIND DRIVEN 20 TO 22 FEET EARLY THIS MORNING...LOWERING TO A PRIMARY MIX OF WEST SWELL DOMINATED SEAS AROUND 18 FEET LATER THIS MORNING. * AREAS AFFECTED: GALES WILL AFFECT AREAS BEYOND 6NM FROM SHORE FROM CAPE ARAGO NORTHWARD THIS MORNING...WITH VERY STEEP HAZARDOUS SEAS AFFECTING ALL OTHER AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-110345- /O.EXT.KMFR.SW.Y.0039.160310T1438Z-160311T1800Z/ /O.CON.KMFR.SE.W.0028.000000T0000Z-160311T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 638 AM PST THU MAR 10 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 4 PM PST THIS AFTERNOON UNTIL 10 AM PST FRIDAY MORNING... * WINDS: SOUTHWEST 15-20 KT SOUTH OF PORT ORFORD AND 20-25 KT NEAR CAPE BLANCO...DECREASING TO LESS THAN 20 KT ALL LOCATIONS LATE THIS MORNING. * SEAS: WIND DRIVEN 16 TO 20 FEET EARLY THIS MORNING...BECOMING WEST SWELL DOMINATED SEAS LATER THIS MORNING. SEAS WILL SUBSIDE TO AROUND 14 FEET BY LATE AFTERNOON. * AREAS AFFECTED: VERY STEEP HAZARDOUS SEAS WILL AFFECT MOST LOCATIONS WITH LOWER SEAS AND SMALL CRAFT ADVISORY CONDITIONS FROM BROOKINGS SOUTHWARD. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-110345- /O.CON.KMFR.SE.W.0028.000000T0000Z-160311T0000Z/ /O.CON.KMFR.SW.Y.0039.160311T0000Z-160311T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 638 AM PST THU MAR 10 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 4 PM PST THIS AFTERNOON UNTIL 10 AM PST FRIDAY MORNING... * WINDS: SOUTHWEST 20-25 KT EARLY THIS MORNING...LOWERING TO LESS THAN 20 KT LATE MORNING. * SEAS: WIND DRIVEN 16 TO 20 FEET EARLY THIS MORNING...BECOMING WEST SWELL DOMINATED SEAS LATER THIS MORNING. SEAS WILL SUBSIDE TO AROUND 14 FEET BY LATE AFTERNOON. * AREAS AFFECTED: MOST AREAS WILL BE AFFECTED BY VERY STEEP HAZARDOUS SEAS INTO THE EARLY AFTERNOON. LOWER SEAS AND SMALL CRAFT ADVISORY CONDITIONS WILL AFFECT AREAS WITHIN 12NM FROM SHORE FROM BROOKINGS SOUTHWARD. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ SK HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
351 WHUS76 KMFR 101652 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 852 AM PST THU MAR 10 2016 PZZ350-370-110000- /O.CAN.KMFR.GL.W.0023.000000T0000Z-160310T1700Z/ /O.CON.KMFR.SE.W.0028.000000T0000Z-160311T0000Z/ /O.CON.KMFR.SW.Y.0039.160311T0000Z-160311T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 852 AM PST THU MAR 10 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 PM THIS AFTERNOON... * SEAS: WEST SWELL 18 TO 22 FEET 14 SECONDS WILL CONTINUE THROUGH THIS AFTERNOON THEN DIMINISH. * AREAS AFFECTED: ALL AREAS. HOWEVER, THE HIGHEST SWELL WILL OCCUR NORTH OF CAPE ARAGO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ356-110000- /O.CON.KMFR.SE.W.0028.000000T0000Z-160311T0000Z/ /O.CON.KMFR.SW.Y.0039.000000T0000Z-160311T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 852 AM PST THU MAR 10 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * SEAS: WEST SWELL 15 TO 18 FEET 14 SECONDS WILL CONTINUE THROUGH THIS AFTERNOON THEN DIMINISH. * AREAS AFFECTED: ALL AREAS. HOWEVER, SWELL WILL BE ON THE LOWER END OF THE RANGE AROUND BROOKINGS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ376-110000- /O.CON.KMFR.SE.W.0028.000000T0000Z-160311T0000Z/ /O.CON.KMFR.SW.Y.0039.160311T0000Z-160311T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 852 AM PST THU MAR 10 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 PM THIS AFTERNOON... * SEAS: WEST SWELL 16 TO 20 FEET 14 SECONDS WILL CONTINUE THROUGH THIS AFTERNOON THEN DIMINISH. * AREAS AFFECTED: ALL AREAS. HOWEVER, THE HIGHEST SWELL WILL OCCUR NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 10, 4:52 AM PST, 1 hour 46 minutes earlier.
Area forecast discussion, Mar 10, 4:52 AM PST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
452 AM PST THU MAR 10 2016
.DISCUSSION...THERE ARE FIVE FRONTS THAT WILL BE OUR PRIMARY
WEATHER PRODUCERS THROUGH MONDAY. ONE TODAY WITH LINGERING STRONG
EAST SIDE WINDS THIS MORNING AS THE MAIN IMPACT...THE NEXT ON
FRIDAY THAT WILL MAINLY IMPACT SOUTHERN SISKIYOU COUNTY AND
SOUTHWARD ACROSS CALIFORNIA...A THIRD COLD FRONT TO BE FOCUSED ON
OUR AREA SATURDAY OF WHICH THE MODELS HAVE TRENDED SLIGHTLY WEAKER
BUT STILL WARRNTS BEING CALLED A STRONG FRONT...THE FOURTH ON
SUNDAY THROUGH SUNDAY NIGHT THAT HAS TRENDED STRONGER AND WETTER
AND LASTLY A SURFACE TROUGH ON MONDAY WITH LIGHT TO MODERATE
MAINLY WEST SIDE PRECIPITATION BUT ALSO LOWERING SNOW LEVELS.
A STRONG COLD FRONT IS ACTING LARGELY AS FORECAST AND HAS BROUGHT
GUSTY SOUTHERLY WINDS AND MODERATE TO HEAVY PRECIPITATION LAST
EVENING INTO THIS MORNING. A WIND ADVISORY AND HIGH WIND WARNING
FOR MUCH OF THE CASCADES AND WEST SIDE HAS ENDED BUT CONTINUES FOR
THE EAST SIDE INTO MID-MORNING. THE FRONT AND ITS MAIN ASSOCIATED
BAND OF PRECIPITATION HAS MOVED EAST OF THE COAST AND THE UMPQUA
VALLEY AND WILL CONTINUE TO SLOWLY BOTH MOVE EAST AND WEAKEN
TODAY. 24 HOUR RAINFALL AT THE COAST RANGED FROM AROUND AN INCH TO
TWO AND A HALF INCHES AND FROM AROUND A HALF INCH TO AN INCH AND A
HALF INLAND WEST OF THE CASCADES. THE WEST SIDE WILL RECEIVE
ANOTHER FEW HOURS OF RAINFALL THEN PRECIPITATION WILL BE FOCUSED
FROM THE MOUNT SHASTA AREA ACROSS THE EAST SIDE INTO THIS
AFTERNOON. MEANTIME...A SHORTWAVE WILL LIKELY BRING LIGHT WEST
SIDE POST-FRONTAL SHOWERS. THERE IS ABOUT A 10 PERCENT CHANCE OF A
THUNDERSTORM AT THE DOUGLAS COUNTY COAST THIS AFTERNOON AS THE
SHORTWAVE MOVES INLAND. THE SNOW LEVEL AROUND 7000 FEET WILL LOWER
TO AROUND 5000 FEET BEHIND THE FRONT WITH JUST UP TO A FEW INCHES
OF SNOW EXPECTED IN THE CASCADES TODAY. PRECIPITATION AMOUNTS TODAY
WILL BE HIGHEST NEAR MOUNT SHASTA WITH AROUND AN INCH EXPECTED BUT
ALSO AROUND A TENTH TO A HALF INCH ACROSS THE EAST SIDE.
THERE WILL BE A BRIEF BREAK BETWEEN SYSTEMS THIS EVENING WITH A
FEW LINGERING SHOWERS AND SNOW SHOWERS OVER THE WARNER MOUNTAINS.
THE NEXT FRONT ON FRIDAY WILL FOCUS ON CALIFORNIA WITH THE SURFACE
LOW FORECAST TO MOVE ACROSS THE SAN FRANCISCO BAY AREA. WET
SOUTHERLY FLOW WILL PRODUCE MODERATE UPSLOPE RAIN AND SNOW AROUND
MOUNT SHASTA AND PERIODS OF LIGHT PRECIPITATION ELSEWHERE IN OUR
AREA WITH A SNOW LEVEL AROUND 5500 FEET.
THE THIRD FRONT IS STILL EXPECTED TO ARRIVE AT THE WASHINGTON AND
OREGON COAST BY THE END OF FRIDAY NIGHT THEN PRODUCE A WET AND
WINDY SATURDAY WITH GALES IN THE COASTAL WATERS AND INLAND WINDS
THAT HAVE A HIGH PROBABILITY OF REACHING ADVISORY STRENGTH IN THE
SHASTA VALLEY AND ON THE EAST SIDE. IN COORDINATION WITH
NEIGHBORING OFFICES AND IN LINE WITH THE LATEST DATA...QPF
AMOUNTS HAVE BEEN SLIGHTLY REDUCED. BUT...HEAVY RAIN IS STILL
LIKELY AT THE COAST WITH MODERATE PRECIPITATION INLAND AND A SNOW
LEVEL EXPECTED AROUND 4000 FEET. THIS FRONT COULD PRODUCE ADVISORY
LEVEL SNOWFALL ON MANY OF THE MAJOR PASSES. LIGHT TO MODERATE
RAIN AND SNOW SHOWERS ARE LIKELY TO CONTINUE SATURDAY NIGHT.
A STRONG FRONT ON SUNDAY MAY BRING STORM FORCE WINDS TO THE
COASTAL WATERS AND ANOTHER EPISODE OF HIGH WINDS TO MANY OF THE
SAME AREAS WHICH RECEIVED THEM LAST NIGHT...THE COAST...SHASTA
VALLEY...HIGHER TERRAIN AND MUCH OF THE EAST SIDE. THIS SYSTEM IS
LIKELY TO PRODUCE SIGNIFICANT PRECIPITATION THROUGH SUNDAY NIGHT
WITH SNOW LEVELS FORECAST TO BE MAINLY AROUND 5000 FEET. THE
STRONG WINDS...SATURATED SOILS AND HEAVY RAIN BRING CONCERN FOR
POWER OUTAGES...FLOODING (MAINLY BUT NOT EXCLUSIVELY FLOODING OF
STREETS AND STREAMS)...AND TRAVEL DIFFICULTIES.
A SURFACE TROUGH IN A WESTERLY FLOW IS EXPECTED TO BRING LIGHT TO
MODERATE MAINLY WEST SIDE SHOWERS AND SNOW SHOWERS MONDAY INTO
MONDAY NIGHT THEN A WEAKER DISTURBANCE WILL CONTINUE A CHANCE OF
LIGHT SHOWERS AND SNOW SHOWERS ON TUESDAY. THE GFS AND ECMWF HAVE
TRENDED TOWARD BETTER AGREEMENT THAT THE PATTERN WILL CHANGE
TUESDAY NIGHT WITH HIGH PRESSURE ARRIVING AND PERSISTING INTO LATE
IN THE WEEK.
&&
.AVIATION...FOR THE 10/06Z TAF CYCLE...AS A STRONG COLD FRONT OVER
SOUTHWEST OREGON AND SISKIYOU COUNTY EARLY THIS MORNING MOVES
EAST...GUSTY WINDS WILL LEAD TO TURBULENCE AND BUMPY RIDES IN AND
OUT OF THE TERMINALS THROUGH THURSDAY MORNING FOR MANY AREAS,
THOUGH EXPECT WINDS WILL DIMINISH THROUGH THE DAY. RAIN ALONG THE
FRONTAL BAND OVERNIGHT INTO THURSDAY MORNING WILL LOWER CIGS DOWN
TO MVFR AT LEAST WITH TERRAIN BECOMING TOTALLY OBSCURED. AREAS OF
IFR CIGS WILL OCCUR IN THE SHASTA REGION. EXPECT RAIN TO TAPER OFF
TO SHOWERS LATE THURSDAY MORNING ALONG THE COAST AND THURSDAY
AFTERNOON INLAND. PRECIPITATION SHOULD END FOR MOST, IF NOT ALL,
SITES BY EVENING. -SPILDE
&&
.MARINE...UPDATED 305 AM PST THU 10 MAR 2016...HAZARDOUS VERY STEEP
SEAS AND GUSTY WINDS CONTINUE THIS MORNING BEHIND A STRONG FRONT.
MARINERS ARE URGED TO EXERCISE EXTREME CAUTION OR REMAIN IN PORT
UNTIL THIS PERIOD OF STORMY WEATHER ENDS. WINDS AND SEAS ARE
EXPECTED TO DIMINISH TONIGHT INTO FRIDAY MORNING...BUT A NEW SERIES
OF STRONG STORMS ARE EXPECTED THIS WEEKEND. THE NEXT STRONG FRONT
ARRIVES FRIDAY NIGHT...AND LATEST MODEL TRENDS SUGGEST SOUTHERLY
GALES ARE POSSIBLE WITH THE FRIDAY NIGHT FRONT. ANOTHER
POTENTIALLY STRONG FRONT WILL ARRIVE SUNDAY MORNING. -SK
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF WARNING UNTIL 6 AM PST EARLY THIS MORNING FOR
ORZ021-022.
HIGH WIND WARNING UNTIL 10 AM PST THIS MORNING FOR ORZ029>031.
CA...HIGH WIND WARNING UNTIL 10 AM PST THIS MORNING FOR CAZ084-085.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM
4 PM THIS AFTERNOON TO 10 AM PST FRIDAY FOR PZZ350-356-370-376.
GALE WARNING UNTIL 6 AM PST EARLY THIS MORNING FOR PZZ350-370.
HAZARDOUS SEAS WARNING UNTIL 4 PM PST THIS AFTERNOON FOR
PZZ350-356-370-376.
DW/SKThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 2:43 AM PST | Gale Warning | MFR | 3 hr | |
| Mar 10, 6:07 AM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 4 hr |
| Mar 10, 10:21 AM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 6 hr |
| Mar 10, 2:31 PM PST | Gale Watch | MFR | 12 hr | |
| Mar 10, 2:47 PM PST | Winter Storm Watch | MFR | Douglas, Jackson, Josephine, Klamath | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.